Publications with M. Cohen
All publications by Moran Cohen and S. Shelah
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
|Sh:919||Cohen, M., & Shelah, S. (2016). Stable theories and representation over sets. MLQ Math. Log. Q., 62(3), 140–154. arXiv: 0906.3050 DOI: 10.1002/malq.200920105 MR: 3509699|
|Sh:E65||Cohen, M., & Shelah, S. Ranks for strongly dependent theories. Preprint. arXiv: 1303.3441|